APAP Extra is an analgesic and antipyretic.
The active substances are: parace..
APAP Night is an analgesic and antipyretic, which combines the effects of paracetamol with a sedativ..
APAP Cold FAST is the effervescent formulation that quickly fights the symptoms of colds and fl..
Apap Cold HOT- 8 sachets
1 sachet contains: 650 mg of acetaminophen, 50 mg ascorbi..
APAP (Acetaminophen) is a pain reliever and a fever reducer.
APAP (Acetaminophen) is used to..
VERDIN Digestion Tea 20 tea bags
Dietary supplement in the form of teas containing ingredients fo..